# SDR USAAD00008

- Difficulty date: January 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48093
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Failed
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - DURING AN EMERGENCY EVACUATION SLIDE FUNCTIONAL TEST, THE MAIN ENTRY DOOR SLIDE COVER LATCH FAILED TO RELEASE.  MAINTENANCE ACTION PENDING.  (X)
